# SDR UIEA2019041763884

- Difficulty date: April 15, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,842 hours, 19,660 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Overspeed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS OVERSPEED FLASHED BRIEFLY ON #2 ENGINE START( PERFORMED PIMU BITE IAW 71-01 FT 810, NO FAULTS FOUND. PERFORMED UNUSUAL CONDITION INSPECTION IAW AMM 72-00-00-206-096-H00  FAN SPEED WAS BELOW 65PCT AT START. RAN ENG FOR 05 MIN. IDLE, NO MESSAGES ON START UP. )
